Albert G asked in HealthMental Health · 1 decade ago

Adderall and Cymbalta?

I was perscribed adderall xr and cymbalta about 4 yrs ago and was taking it for four years. I recently stopped using them around July of last year. I am now suddenly not feeling the same, i feel like im just waiting to die and thats about it. I try and just ignore it but there's still that part in the back of my head. I feel lost, confused, and paranoid. It is harder to complete tasks that are presented to me and i just always feel mad. Please help, i cannot go on living like this

2 Answers

Relevance
  • Erik
    Lv 4
    1 decade ago
    Favorite Answer

    Withdrawl symptoms of Adderall, very common, especially from the extended release. Try some energy drinks or coffee to help out a little, and slowly taper from that as you get back on the right track. You need to push a bit though. It wont be easy, but your body will learn to naturally correct itself. Try running/cardio exercise. You need to move on from the adderall though. When it gets hard to focus, keep pushing, and fight through it. It is hard and really sux sometimes, but that is just how it is.

  • 1 decade ago

    Abrupt discontinuation of psychiatric medications, especially antidepressants, can cause a return of, worsening of, or even the development of new symptoms. Why did you stop taking your medication, and why were you on it in the first place? Did you stop under the supervision of a doctor, or on your own? Is it possible to go back on your medication?

    I think you should get back in touch with your doctor, tell him or her about what you're feeling, and ask to be put back on your medication, or at least the antidepressant. If you feel like you're about to harm yourself, call 911 or check yourself into a hospital.

    Source(s): I'm bipolar and about a thousand other things. I am NOT a doctor or a psychologist and the advice I give is no substitute for medical advice. www.crazymeds.us
Still have questions? Get your answers by asking now.